# SDR 2009FA0000563

- Difficulty date: June 11, 2009
- Submitted: June 24, 2009
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: KU99746
- Condition: Cracked
- Location: Power Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS DISASSEMBLED TO FACILATE INSP BECAUSE OF METAL IN THE OIL. UPON VISUAL INSP, A CRACK WAS DISCOVERED ORGINATING AT THE CURVIC COUPLING END OF THE SHAFT. THE CRACK MEASURED APPROX 4.5 INCHES AND EXTENDED APPROX 270 DEGREES AROUND THE SHAFT.
